# SDR 99FDEA00248

- Difficulty date: June 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N303FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46802
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Tail Cone
- Part number: NKC6122505H
- Condition: Damaged
- Location: Aft Fuselage
- Stage of operation: CR
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

IN FLT HAD LOUD BANG FOLLOWED BY AIRFRAME VIBRATIONS.  ON POST FLT PATIO DOORS UNDER NR 2 ENGINE HAD OPENED IN FLT.  *S/D*  REMOVED AND REPLACED LT AND RT DROOP ELEVATORS AND TAIL CONE ASSY PER MM 27-30-03-4, MM 53-52-00.  REPAIRED TAIL MISMATCH COVER ON EA 8-5310-35203.
